Axiomatizing iteration categories

Ésik Zoltán: Axiomatizing iteration categories. In: Acta cybernetica, (14) 1. pp. 65-82. (1999)

[thumbnail of cybernetica_014_numb_001_065-082.pdf]
Cikk, tanulmány, mű

Download (930kB) | Preview


We associate an identity with every finite automaton and show that a set of equations consiting of some classical identities as well as the equations associated with a subclass of finite automata is complete for iteration theories if and only if every finite simple group divides the semigroup of an automaton in the given subclass. By taking a special subclass with this property, we arrive at the final result of the paper.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1999
Volume: 14
Number: 1
ISSN: 0324-721X
Page Range: pp. 65-82
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 81-82. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 14. 10:12

Actions (login required)

View Item View Item